# SDR ASAA2023012391588

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 969 hours, 288 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4RGVC6
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 983 hours, 292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF-1 HAS NO SIDE TONE. DOESN'T TRASM.T OR RECEIVE VOICE. GROUNDED - YES. REMOVED AND REPLACED #1 HF TRANSCEIVER. REF B737-9 AMM 23-11-21.
